# SDR DALA201811206697

- Difficulty date: November 16, 2018
- Submitted: November 20, 2018
- Operation: Air carrier
- Aircraft: N963DL
- Make and model: Doug MD-88
- Aircraft serial: 49982
- Aircraft time: 74,023 hours, 55,500 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Deflector
- Condition: Missing
- Location: Nlg
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH DEBRIS DEFLECTORS MISSING ON NOSE WHEEL. REPLACED BOTH LT AND RT NLG DEBRIS DEFLECTORS PER MD88 AMM 32-20. SDR REPORTED DUE TO POSSIBILITY THAT PARTS MAY HAVE DEPARTED THE AIRCRAFT DURING FLIGHT. (LP5039454)
